# SDR DALA2025063004836

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1044655) CORROSION ON FLOOR SUPPORT UPPER AND LOWER AREAS STA 948.5 FROM 54 RBL TO 50 RBL AT W2. FLOOR SUPPORT STA 948.5 FROM 54 RBL TO 50 RBL AT W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
